It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi to everyone....I need some help and advice desperatly. I have been abusing benzos for about 5 years now. Three weeks ago I took about 75 Klonopin, wound up in the ER, had my stomach pumped, and was then sent to detox. For the first week I was completly out of it, I don't really remember anything. The next week started off horrible until I could talk to my MD and he started me on a Valium taper. That lasted for 3 days and the withdrawal symptoms were bearable. It is now a week later I got home from the hospital on Monday, and I still feel horrible. My last 5 mg Valium was Sunday morning. I am feeling increadibly sick to my stomach and panicky. I don't know what to do...How long does this last? My husband is irritated because the hospital released me when I am still going through withdrawals and I wasn't offered any type of aftercare. The doctor seemed to think it was okay to let me go home, I don't know who is right. I don't want to go back on the benzos EVER, but I don't know how to live when I am feeling like this. Any help would be greatly appreciated.
Sometimes recovery can take awhile with benzos, even long after actual withdrawal the symptoms can persist but slowly get better.

The vistiral is a good idea and later when you are done with those, OTC benedryl will help a bit too as it is a milder version antihistamine. There is a free online manual called the Ashton Manual, written by a professor in the UK who is actually the one to come up with the valium taper in the 1980's that they are finally using here in the US.

Good luck, be patient.





All times are GMT -7. The time now is 08:07 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!